Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

After miscarriage had swollen lymph nodes. Is it thyroid disorder? Why does chest feel heavy?

Immediately after my 2nd miscarriage (dont know if its related or not)it felt like I was getting sick. I had swollen, tender lymph nodes in my neck. It started to get worse, where my neck felt TIGHT. Almost affecting my breathing . I went to a NP who immediately suggested thyroid disorder , and took blood. That all came back normal, and now my chest is beginning to bother me. It also feels tight/heavy, and I cough (unproductive cough) When I take a deep breath, it feels restricted. What could be going on??? Im very nervous. Also, the NP felt on my neck, and felt no lumps or swelling.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this is the coincidence that you had miscarriage and then after couple of day thyroid disorder detected, and at the same time you felt the lymph node too this is just coincidence and nothing to do with the miscarriage, hope this information helps you have a nice day.
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor